Citations of

William Y.C. Chen, Qing-Hu Hou, and Yan-Ping Mu, The extended Zeilberger algorithm with parameters, J. Symbolic Comput. 47(6) (2012) 643C654.


  1. W.Y.C. Chen and L. H. Sun, Extended Zeilberger's algorithm for identities on Bernoulli and Euler polynomials, J. Number Theory 12920092111-2132.

  2. J.J. Fei and R. Joynt, Numerical Computations of Separability Probabilities, arXiv:1409.1993.

  3. Q.H. Hou and H.T. Jin, Formal residue and computer proofs of combinatorial identities, arXiv:1109.4289.

  4. Q.H. Hou and Y.P. Mu, Hypergeometric series solutions of linear operator equations, Appl. Math. Comput. 215(2100) 3731-3739.

  5. Y.P. Mu, Andrews’ conjecture on a summation and its extensions, Electron. J. Combin. 18(2012) #P36.

  6. B.Y. Sun, On Ratio Monotonicity of a New Kind of Numbers Conjectured by Z.-W. Sun, arXiv:1512.01008.

  7. B.Y. Sun, Some Ratio Monotonic Properties of a New Kind of Numbers introduced by Z.-W. Sun, arXiv:1512.01010.

back to homepage